Some remarks on the duality of functors in the category of abelian groups
Doklady Akademii Nauk, Tome 176 (1967) no. 2, pp. 273-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_2_a9,
author = {D. B. Fuchs},
title = {Some remarks on the duality of functors in the category of abelian groups},
journal = {Doklady Akademii Nauk},
pages = {273--276},
year = {1967},
volume = {176},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_2_a9/}
}
D. B. Fuchs. Some remarks on the duality of functors in the category of abelian groups. Doklady Akademii Nauk, Tome 176 (1967) no. 2, pp. 273-276. http://geodesic.mathdoc.fr/item/DAN_1967_176_2_a9/